Hail, Washoe
- When
- September 30, 4:00 PM PST
- Where
- Washoe County, 2.96 mi NNE of Washoe City
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.360, -119.810
Heavy rain also accompanied the hail.
A line of thunderstorms formed south and east of Reno and moved north into the Reno-Sparks area early in the evening of the 30th. The line produced widespread wind gusts between 45 and 55 mph, heavy rain, and small hail.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS REV wrote it up.
A line of thunderstorms formed south and east of Reno and moved north into the Reno-Sparks area early in the evening of the 30th. The line produced widespread wind gusts between 45 and 55 mph, heavy rain, and small hail.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before the first event at Sep 30, 2:17 PM PST, 1 hour 43 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
317 PM PDT FRI SEP 30 2011
.SHORT TERM...
WIDESPREAD AFTERNOON CUMULUS HAS FORMED OVER THE EASTERN SIERRA AND
SIERRA FRONT...ALONG WITH A COUPLE STORMS CELLS ALREADY MOVING
THROUGH MONO COUNTY. A WEAK SHORTWAVE OVER CENTRAL CA...VISIBLE ON
WV IMAGERY...WILL CONTINUE TO PUSH NORTH INTO OUR AREA THROUGH THIS
EVENING. THIS WILL HELP COOL TEMPERATURES ALOFT AND PROVIDE LIFT IN
THE MIDLEVELS. WE EXPECT TO SEE ISOLATED TO SCATTERED THUNDERSTORMS
THIS AFTERNOON...PUSHING OFF TO THE NORTH AND EAST BY THIS EVENING.
THE BEST STORM COVERAGE WILL BE ALONG AND JUST EAST OF HIGHWAY
395...HELPED OUT BY LOW-LEVEL CONVERGENCE FROM AFTERNOON ZEPHYR
WINDS.
SAT...UPPER RIDGE BEGINS TO PUSH EAST AS A DEEPER TROUGH MOVES INTO
THE PAC NW. INCREASING SOUTHWEST FLOW WILL HELP DRY US OUT...WITH
LOWER HEIGHTS AND COOLER TEMPS ALOFT DROPPING SURFACE TEMPERATURES
BY A FEW DEGREES AS WELL. CHANCES FOR THUNDERSTORMS ARE MUCH LESS
THAN WHAT WE HAD IN THE FORECAST YESTERDAY. LESS SFC HEATING AND
CAPPING ALOFT WILL KEEP ANY CU THAT DEVELOP IN WESTERN NV PRETTY
FLAT. STILL KEPT A SLIGHT CHANCE OF THUNDER MAINLY SOUTH OF MONO
LAKE...BUT THIS MAY END UP BEING CAPPED AS WELL.
WINDS DO INCREASE EVEN MORE TOMORROW...WITH SOME AREAS SEEING GUSTS
UP TO 40 MPH ALONG THE SIERRA FRONT. HOISTED LAKE WIND ADVISORIES
FOR TOMORROW FOR BOTH PYRAMID AND TAHOE...AS GUSTY AFTERNOON WINDS
WILL MAKE THE LAKE SURFACE PRETTY CHOPPY.
SUN-MON...WE REMAIN BREEZY WITH 700MB FLOW BETWEEN 30-40KTS. TEMP
AND PRESSURE GRADIENTS WILL ALSO BE FAIRLY TIGHT...SO EXPECT TO SEE
GUSTY WINDS OF UP TO 40 MPH OVER MUCH OF THE AREA. AS TROUGHING
CONTINUES TO EDGE INTO THE WEST COAST...THIS WILL BRING A COUPLE
DEGREES OF COOLING EACH DAY.
A SHARP SHORTWAVE TROUGH PUSHES INTO NORTHERN CA/NV
MONDAY...BRINGING A CHANCE OF SHOWERS TO THE SIERRA AND LOWER
VALLEYS OF NORTHEASTERN CA. THIS WILL HELP BREAK DOWN THE RIDGE AND
OPEN UP THE REGION FOR A MUCH STRONGER WEATHER SYSTEM THE MIDDLE OF
NEXT WEEK. HOON
.LONG TERM...TUESDAY THROUGH FRIDAY..
CONFIDENCE REMAINS ABOVE AVERAGE FOR A SIGNIFICANT STORM AFFECTING
THE SIERRA AND WRN NV FROM TUESDAY THRU THURSDAY. THE GFS NOW SEEMS
TO BE MORE CONSISTENT WITH THE PROGRESSION OF THIS SYSTEM AS THE
ECMWF HAS BEEN TRENDING TOWARD SPLITTING THE TROF AS IT MOVES
INLAND...BUT HAS BEEN CHANGING THE TRACK OF THE SOUTHERN PORTION OF
THE SPLIT WITH EACH RUN. THE GFS ENSEMBLE MEMBERS ARE IN RELATIVELY
GOOD AGREEMENT WITH ITS OPERATIONAL RUN AND WITH THE DOWNSTREAM
RIDGE DISPLACED WELL TO THE EAST...THE FORECAST WILL ACTUALLY FAVOR
THE GFS WHICH KEEPS THE SYSTEM MORE INTACT AS IT MOVES THRU THE
REGION ON WEDNESDAY.
FOR TUESDAY...THE MAIN IMPACTS ARE LIKELY TO BE INCREASED WINDS
AS 700 MB FLOW INCREASES TO OVER 50 KNOTS. THESE WINDS SHOULD
CONTINUE THRU TUES NIGHT AS MOST LEE SIDE AREAS WILL BE SHADOWED
FROM MOST PRECIP UNTIL THE MAIN COLD FRONT PASSAGE ON WEDNESDAY
BRINGS THE NEEDED INSTBY AND DEEPER MOISTURE FOR PUSHING BANDS OF
RAIN INTO THE LOWER ELEVATIONS.
WEDNESDAY AND WED EVENING ARE CURRENTLY PROJECTED TO BE THE WETTEST
PERIODS AS THE TROF AND COLD FRONT PASSES THROUGH WITH UPPER JET
SUPPORT OF 120+ KT OVER THE CNTRL CA COAST AND 150+ KT IN THE
STRONGEST UPSTREAM CORE OVER THE ERN PACIFIC. EARLY PROJECTIONS OF
PRECIP TOTALS CONTINUE TO SURPASS 2 INCHES ALONG THE SIERRA CREST
AND INTO PARTS OF NERN CA...WITH BETWEEN 0.50 TO 1.0 INCH OF
RAINFALL POSSIBLY EXTENDING INTO THE WESTERN NEVADA VALLEYS FROM WED
AFTN THRU WED EVE. SNOW LEVELS ARE EXPECTED TO START OUT ABOVE 8000
FEET ON WEDNESDAY THEN DROP DOWN TO 7000-8000 FT BY LATE WED
AFTN...AND NEAR LAKE LEVEL BY EARLY THURS MORNING. POSSIBLE SNOW
ACCUMULATIONS OF SEVERAL INCHES ABOVE 7000 FEET...AND 1 FOOT OR MORE
IN THE HIGHER SIERRA PASSES ABOVE 8500 FT WEDNESDAY NIGHT MAY CAUSE
ISSUES FOR TRAVELERS IN THESE HIGHER ELEVATIONS.
LATER NEXT WEEK...THE DEPARTURE OF THIS SYSTEM IS STILL A BIT MORE
UNCERTAIN AS THE MORE PROGRESSIVE GFS CLEARS MOST OF THE PRECIP OUT
BY MIDDAY THURSDAY...BUT THE ECMWF CLOSES THIS TRACKS THIS SYSTEM
MORE SLOWLY ACROSS THE SWRN US AND SRN GREAT BASIN. TEMPS MAY NOT BE
QUITE AS COLD IF THE GFS VERIFIES BUT WITH CYCLONIC FLOW ALOFT
KEEPING CLOUD COVER AND RISK FOR ISOLD-SCT SHOWERS IN PLACE...AND
SFC WINDS BECOMING NW THE TEMPS WILL STILL BE WELL BELOW NORMAL AND
STRUGGLE TO GET ABOVE 60 DEGREES IN THE WRN NV VALLEYS. THURSDAY
NIGHT COULD BE QUITE CHILLY WITH FROST OR EVEN FREEZING TEMPS
POSSIBLE IN NON-URBAN AREAS IF SKIES MANAGE TO CLEAR OUT QUICK
ENOUGH.
DRIER CONDITIONS WILL PREVAIL FRIDAY ALTHOUGH A WEAKER SHORTWAVE
BRUSHING ACROSS THE NWRN US WILL LIKELY KEEP AREAS OF CIRRUS OVER
MUCH OF THE REGION MAINLY NORTH OF I-80. TEMPS WILL BEGIN TO REBOUND
FROM THURSDAY...UP AROUND 5 DEGREES EXCEPT 10-15 DEGREES WARMER IN
NERN CA-NWRN NV...BUT STILL WELL BELOW NORMAL FOR EARLY OCTOBER.
MJD
&&
.AVIATION...
SHOWERS AND ISOLD -TSRA WILL MARCH ACROSS KMMH AND POSSIBLY REACH
KRNO MAINLY THRU 00Z UNTIL SHORTWAVE PASSES TO THE NORTHEAST.
DIRECT TSTM ACTIVITY SHOULD STAY EAST OF THE TAHOE BASIN BUT SOME CB
ARE PROBABLE THRU REMAINDER OF THIS AFTN. AFTER 00Z...SW FLOW SHOULD
PUSH CONVECTION TO THE EAST OF THE MAIN AIRPORTS BUT ALSO BRING
INCREASING WINDS WITH GUSTS NEAR 25 KT THRU MUCH OF THIS EVENING.
FOR SATURDAY...VFR CONDS WILL PREVAIL AT ALL SITES BUT WINDS WILL
INCREASE WITH WIDESPREAD SW GUSTS OF 30-40 KT MAINLY AFT 18Z IN THE
SIERRA AND AFT 20Z IN FAR WRN NV. MJD
&&
.FIRE WEATHER...
A SHORTWAVE TROUGH MOVING THROUGH THE REGION WILL INCREASE MOISTURE
LEADING TO THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EARLY
EVENING. STORMS ARE EXPECTED TO BE A HYBRID OF WET AND DRY.
HOWEVER...WITH STORM MOTIONS BETWEEN 15 TO 25 MPH EXPECT THAT DRY
STRIKES OUTSIDE OF THE WET CORE COULD RESULT IN SOME FIRE STARTS.
SOME LINGERING MOISTURE AND INSTABILITY COULD LEAD TO ISOLATED
THUNDERSTORMS FORMING ONCE AGAIN SATURDAY AFTERNOON IN MONO COUNTY
FROM MAMMOTH LAKES SOUTH. THE GREATEST THREAT FROM THUNDERSTORMS
WILL BE GUSTY AND ERRATIC WINDS AND DRY STRIKES OUTSIDE OF THE WET
CORES.
A JET STREAK WILL PASS OVER THE AREA TONIGHT INTO SATURDAY MORNING.
THIS WILL BRING GUSTY WINDS UP TO 30 MPH THIS AFTERNOON AND UP TO 40
MPH SATURDAY AFTERNOON. THE STRONGEST VALLEY WINDS WILL MAINLY BE
NORTH OF INTERSTATE 80...WHILE RIDGES WILL BE GUSTING BETWEEN 45 AND
65 MPH ACROSS EASTERN CALIFORNIA AND WESTERN NEVADA. RELATIVE
HUMIDITY VALUES WILL BE INCREASING TODAY AND SATURDAY...SO DESPITE
THE GUSTY WINDS...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE
NOT EXPECTED. THAT BEING SAID...VERY LOCALIZED AREAS COULD SEE A
COUPLE HOURS WITH RELATIVE HUMIDITY VALUES BETWEEN 10-15 PERCENT
AND WIND GUSTS UP TO 35 MPH. IT JUST WILL NOT LAST LONG ENOUGH OR
COVER ENOUGH AREA TO WARRANT ISSUING A RED FLAG WARNING. WILL
CONTINUE TO HEADLINE THE WINDS THOUGH IN THE FIRE WEATHER FORECAST.
MAIN CONCERN WITH GUSTY WINDS IS IF ANY LIGHTNING-CAUSED FIRES
MATERIALIZE THIS AFTERNOON...THEN GUSTY WINDS COULD SIGNIFICANTLY
AFFECT FIRE SUPPRESSION OPERATIONS.
SOME DRYING CAN BE EXPECTED ON THE RIDGES AND MIDSLOPES MONDAY
MORNING BEFORE MOISTURE SIGNIFICANTLY INCREASES TUESDAY INTO
WEDNESDAY. A WEAK COLD FRONT PASSES THROUGH THE AREA TUESDAY
FOLLOWED BY A STRONG...WET COLD FRONT ON WEDNESDAY. THE FRONT ON
WEDNESDAY BRINGS THE POTENTIAL FOR A HEAVY RAIN EVENT WITH AN
ADDITIONAL 10 TO 15 DEGREES OF COOLING. SNOW LEVELS WILL DROP TO
AROUND 6-7K NORTH OF INTERSTATE 80 AND 7-8K SOUTH OF THERE BEHIND
THE FRONT WEDNESDAY NIGHT. WINDS ARE EXPECTED TO BE STRONG AND GUSTY
TUESDAY AND WEDNESDAY ASSOCIATED WITH THE TWO COLD FRONTS. DF
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...LAKE WIND ADVISORY FROM 11 AM TO 8 PM PDT SATURDAY FOR PYRAMID
LAKE IN NVZ004.
LAKE WIND ADVISORY FROM 11 AM TO 8 PM PDT SATURDAY FOR LAKE
TAHOE IN NVZ002.
CA...LAKE WIND ADVISORY FROM 11 AM TO 8 PM PDT SATURDAY FOR LAKE
TAHOE IN CAZ072.
&&
HTTP://WEATHER.GOV/RENOSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 327 PM PDT FRI SEP 30 2011 CAZ070>073-NVZ001>005-011300- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... LOYALTON...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE... MARKLEEVILLE...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ...GLENBROOK...INCLINE VILLAGE...SPARKS...VERDI... GARDNERVILLE...VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY...EMPIRE...GERLACH 327 PM PDT FRI SEP 30 2011 ...COOLER AND WETTER WEATHER NEXT WEEK... AFTER A PERIOD OF RELATIVELY QUIET WEATHER AND ABOVE NORMAL TEMPERATURES...BIG CHANGES WILL BE COMING BY MID NEXT WEEK. STRONG LOW PRESSURE OVER THE GULF OF ALASKA WILL MOVE ACROSS THE WESTERN U.S. AROUND THE MIDDLE OF THE WEEK. THIS WILL BRING MUCH COOLER TEMPERATURES WITH AFTERNOON HIGHS DROPPING INTO THE 60S AND LOWER 70S BY TUESDAY ACROSS WESTERN NEVADA WITH 50S IN THE SIERRA. BY WEDNESDAY...A STRONG COLD FRONT WILL MOVE THROUGH THE REGION WITH HIGHS BOTH WEDNESDAY AND THURSDAY ONLY REACHING THE 50S AND 60S IN LOWER ELEVATIONS AND 40S IN THE SIERRA. WINDS WILL INCREASE AHEAD OF THE MAIN STORM WITH POTENTIAL IMPACTS TO TRAVEL ON AREA HIGHWAYS. BASED ON THE LATEST PROJECTIONS...THE STRONGEST WINDS ARE MOST LIKELY TO OCCUR TUESDAY AND TUESDAY NIGHT WITH POTENTIAL FOR GUSTS ABOVE 45 MPH IN LOWER ELEVATIONS WITH RIDGE GUSTS NEAR 100 MPH IN THE SIERRA. IN ADDITION...A MODERATE TO HEAVY PRECIPITATION EVENT IS LIKELY TO IMPACT THE REGION BY THE MIDDLE OF NEXT WEEK...WITH VALLEY RAIN AND MOUNTAIN SNOW MAINLY ABOVE 7000 FEET. AT THIS TIME...THE BEST CHANCE FOR SIGNIFICANT PRECIPITATION IS WEDNESDAY AND WEDNESDAY NIGHT. DEPENDING ON PRECIPITATION INTENSITY AND TIMING...TRAVEL OVER THE HIGHER SIERRA PASSES MAY BECOME DIFFICULT DUE TO SNOW AND REDUCED VISIBILITY WEDNESDAY EVENING THROUGH EARLY THURSDAY MORNING. HOON/MJD HTTP://WEATHER.GOV/RENO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 429 PM PDT FRI SEP 30 2011 NVZ003-010015- GREATER RENO-CARSON CITY-MINDEN AREA- 429 PM PDT FRI SEP 30 2011 ...THUNDERSTORMS WITH FREQUENT LIGHTNING AFFECTING THE RENO AREA THROUGH 530 PM... AT 424 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING THUNDERSTORMS NEAR NV 341 AT WASHOE-STOREY CO LINE...OR NEAR VIRGINIA CITY...AND MOVING NORTH AT 25 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF UP TO ONE THIRD OF AN INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THESE STORMS. * LOCATIONS AFFECTED INCLUDE...GOLD HILL...LOCKWOOD...MUSTANG... RENO...SIX MILE CANYON AND SPANISH SPRINGS. FREQUENT DEADLY LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3965 11995 3973 11967 3931 11948 3926 11970 TIME...MOT...LOC 2328Z 159DEG 21KT 3938 11966
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 432 PM PDT FRI SEP 30 2011 NVZ001-003-004-010015- GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 432 PM PDT FRI SEP 30 2011 ...STRONG THUNDERSTORM AFFECTING HIGHWAY 50 THROUGH 530 PM... AT 428 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHEAST OF RAWE PEAK...OR 17 MILES SOUTHEAST OF VIRGINIA CITY...AND MOVING NORTH AT 30 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE THIRD OF AN INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...FORT CHURCHILL STATE PARK...SILVER SPRINGS...STAGECOACH...FERNLEY TIGER FIELD AIRPORT...SILVER SPRINGS AIRPORT AND DERBY DAM. FREQUENT DEADLY LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3959 11950 3961 11918 3907 11926 3909 11951 TIME...MOT...LOC 2331Z 180DEG 34KT 3918 11940
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 439 PM PDT FRI SEP 30 2011 NVZ001-003-004-010015- GREATER RENO-CARSON CITY-MINDEN AREA-MINERAL AND SOUTHERN LYON COUNTIES-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 439 PM PDT FRI SEP 30 2011 ...STRONG THUNDERSTORM MOVING NEAR NEAR LAHONTAN RESERVOIR THROUGH 530 PM... AT 433 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF WABUSKA...OR 18 MILES SOUTH OF LAHONTAN RESERVOIR...AND MOVING NORTH AT 30 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE THIRD OF AN INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...AND GUSTY WINDS OF AROUND 30 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * LOCATIONS AFFECTED INCLUDE...FERNLEY...HAZEN...LAHONTAN RESERVOIR...SILVER SPRINGS...FERNLEY TIGER FIELD AIRPORT AND US 50 AT LYON-CHURCHILL CO LINE. FREQUENT DEADLY LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. && LAT...LON 3963 11931 3968 11898 3914 11891 3910 11914 TIME...MOT...LOC 2336Z 169DEG 24KT 3922 11905
The Reno radar (KRGX), 53 km away, was scanning. The volume nearest the first event began at 00:03 UTC.
2 hail. Local standard time, as filed.
Heavy rain also accompanied the hail.
Very heavy rainfall also accompanied the hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2011Every state in 2011This day in weather historyWarnings in Nevada, September 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 347075, 347078.